MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-24-15
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 208-01-04 - cc femoral sz 4.(b)(6) 204-04-43 - trapezoid tibial tray sz 4f/3t.(b)(6) 208-10-15 - cc femoral aug screw 15mm.(b)(6) 208-10-15 - cc femoral aug screw 15mm.(b)(6) 208-09-05 - cc stem ext adaptor 5 degree.(b)(6) 208-07-04 - cc posterior fem augment sz 4, 5mm.(b)(6) 208-07-04 - cc posterior fem augment sz 4, 5mm.(b)(6) 208-06-04 - cc distal fem augment sz 4, 10mm.(b)(6) 208-06-04 - cc distal fem augment sz 4, 10mm.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 200-02-35 - three peg patella 35mm.(b)(6) 02-012-60-2012 - tru stem ext 20mm x 120mm.(b)(6) 02-012-60-1880 - tru stem ext 18mm x 80mm.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 70 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, g.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 4, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20189894
Report Number1038671-2024-03442
Device Sequence Number12540893
Product Code JWH
UDI-Device Identifier10885862054357
UDI-Public10885862054357
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2019
Device Catalogue Number208-24-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale